Posted by Ken Hubner (126.96.36.199) on March 19, 2000 at 07:52:51:
In Reply to: topomax withdrawal question posted by August on March 18, 2000 at 20:52:52:
I know that many of us here have had a great deal of success with topamax, particularly at the 200mg (8x25) level per day.
I am chronic, and topamax was not helping me at all, so my neurologist tapered me off it, GRADUALLY, just as when you first started taking it you increased the dosage gradually (I hope).
It's a fairly new drug, and not too much is known about it; however, when I first started taking it, I was literally bouncing off the walls -- felt quite spacey, dizzy and generally tired. They symptoms went away with time, but alas, for me, the headaches did not.
In any case, don't just go off the stuff cold turkey because it COULD cause problems. Taper- down gradually (I know that's redundant, but you get the point).
Does this help? I hope so.
Post a Followup